# SDR AALA202003109007

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 64,226 hours, 17,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: L2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: L2 ENTRY DOOR UPPER FWD STOP HITS FRAME AND PULLS OUT SEAL WHEN CLOSING. ACCOMPLISHED RIG OF L2 DOOR IAW AMM 52-11-04-822-056.
